# SDR AALA2009020500452

- Difficulty date: February 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 32,344 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT LENS AT SEAT 39C MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 39C.
